Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 206, NWS Springfield, MO

May 27, 2017Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 1:02 AM CDT for Taney County, Missouri. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 1:02 AM CDT (06:02 UTC)
Expired
May 27, 2017, 2:00 AM CDT
In force
58 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Taney County, MO

The radar

The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:15 AM CDTHAIL 0.883 Nw Ridgedale, MONICKEL SIZE HAIL AT BIG CEDAR LODGE.
May 27, 1:23 AM CDTHAIL 1.5Ridgedale, MOPING PONG HAIL AT GAS STATION ON STATE LINE AND HIGHWAY 65.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:06 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2596 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

082 
WUUS53 KSGF 270602
SVRSGF
MOC213-270700-
/O.NEW.KSGF.SV.W.0206.170527T0602Z-170527T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
102 AM CDT SAT MAY 27 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Taney County in southwestern Missouri...

* Until 200 AM CDT

* At 101 AM CDT, a severe thunderstorm was located 7 miles south of
  Kimberling City, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Law enforcement. This storm has a history of producing 
           quarter to ping pong ball sized hail.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Branson...                        Lake Taneycomo...
  Bull Shoals Lake...               Table Rock Lake...
  Table Rock State Park...          Hollister...
  Forsyth...                        Kissee Mills...
  Table Rock...                     Kirbyville...
  Powersite...                      Protem...
  Rueter...                         Ridgedale...
  Ozark Beach...                    Edgewater Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Taneycomo or Bull Shoals Lake, get away from the 
water and move indoors or inside a vehicle. Remember, lightning can 
strike out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3669 9331 3670 9277 3650 9277 3650 9331
TIME...MOT...LOC 0601Z 268DEG 36KT 3654 9337 

HAIL...1.25IN
WIND...60MPH
 
$$

Schaumann
4 follow-up statements
036 
WWUS53 KSGF 270613
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
113 AM CDT SAT MAY 27 2017

MOC213-270700-
/O.CON.KSGF.SV.W.0206.000000T0000Z-170527T0700Z/
Taney MO-
113 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR TANEY COUNTY...

At 112 AM CDT, a severe thunderstorm was located near Roberson
Hollow, or 7 miles south of Branson, moving east at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. This storm produced golf ball 
         sized hail near Blue Eye.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Branson...                        Lake Taneycomo...
Bull Shoals Lake...               Table Rock Lake...
Table Rock State Park...          Hollister...
Forsyth...                        Kissee Mills...
Table Rock...                     Kirbyville...
Powersite...                      Protem...
Rueter...                         Ridgedale...
Ozark Beach...                    Edgewater Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Taneycomo and Bull Shoals Lake, get away from the 
water and move indoors or inside a vehicle. Remember, lightning can 
strike out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3669 9331 3670 9277 3650 9277 3650 9331
TIME...MOT...LOC 0612Z 274DEG 33KT 3654 9325 

HAIL...1.75IN
WIND...60MPH
 
$$

Schaumann
209 
WWUS53 KSGF 270619
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
119 AM CDT SAT MAY 27 2017

MOC213-270700-
/O.CON.KSGF.SV.W.0206.000000T0000Z-170527T0700Z/
Taney MO-
119 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR TANEY COUNTY...

At 118 AM CDT, a severe thunderstorm was located near Omaha, or 7
miles south of Branson, moving east at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. This storm produced golf ball 
         sized hail near Blue Eye. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Branson...                        Lake Taneycomo...
Bull Shoals Lake...               Table Rock Lake...
Table Rock State Park...          Hollister...
Forsyth...                        Kissee Mills...
Table Rock...                     Kirbyville...
Powersite...                      Protem...
Rueter...                         Ridgedale...
Ozark Beach...                    Edgewater Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Taneycomo and Bull Shoals Lake, get away from the 
water and move indoors or inside a vehicle. Remember, lightning can 
strike out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3669 9331 3670 9277 3650 9277 3650 9331
TIME...MOT...LOC 0618Z 271DEG 32KT 3653 9320 

HAIL...2.00IN
WIND...60MPH
 
$$

Schaumann
412 
WWUS53 KSGF 270633
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
133 AM CDT SAT MAY 27 2017

MOC213-270700-
/O.CON.KSGF.SV.W.0206.000000T0000Z-170527T0700Z/
Taney MO-
133 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN TANEY COUNTY...

At 132 AM CDT, a severe thunderstorm was located 7 miles northeast of
Omaha, or 10 miles southeast of Branson, moving east at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. This storm has produced ping pong 
         to golf ball sized hail along the state line since 1 AM.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Lake Taneycomo...                 Bull Shoals Lake...
Forsyth...                        Kissee Mills...
Kirbyville...                     Protem...
Rueter...                         Ozark Beach...
Powersite...                      Edgewater Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Taneycomo and Bull Shoals Lake, get away from the 
water and move indoors or inside a vehicle. Remember, lightning can 
strike out to 15 miles from the parent thunderstorm. If you can hear 
thunder, you are close enough to be struck by lightning. Move to 
safe shelter now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3669 9317 3670 9277 3650 9277 3650 9321
TIME...MOT...LOC 0632Z 271DEG 29KT 3652 9310 

HAIL...2.00IN
WIND...60MPH
 
$$

Schaumann
451 
WWUS53 KSGF 270643
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
143 AM CDT SAT MAY 27 2017

MOC213-270700-
/O.CON.KSGF.SV.W.0206.000000T0000Z-170527T0700Z/
Taney MO-
143 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN TANEY COUNTY...

At 141 AM CDT, a severe thunderstorm was located near Diamond City,
or 12 miles southeast of Forsyth, moving east at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. This storm has produced ping pong 
         ball to tennis ball sized hail along the state line since 1 
         AM.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Bull Shoals Lake...               Protem...
Rueter...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Bull Shoals Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3662 9305 3667 9277 3650 9277 3650 9315
TIME...MOT...LOC 0641Z 268DEG 31KT 3652 9301 

HAIL...2.00IN
WIND...60MPH
 
$$

Schaumann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:37 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 26, 11:37 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1137 PM CDT Fri May 26 2017

...06z Aviation Forecast Update...

.SHORT TERM...(This evening through Saturday Night)
Issued at 207 PM CDT Fri May 26 2017

At early afternoon...a surface front extended from northwest
Missouri across southeast Kansas into a low over northeast
Oklahoma then into the southern Texas Panhandle. Ahead of this
front a very warm and moist air mass was in place. Surface
dewpoints had already climbed to around 70 degrees across eastern
Oklahoma into northwest Arkansas. Low-level water vapor imagery
was indicating that an elevated mixed layer...EML...had made it
into all but the south central Missouri area. In the upper
atmosphere...the main upper level system was located over Manitoba
with another system rotating around the base currently over the
northern Rockies.

The northern end of the front will continue moving eastward
overnight while the southern end lifts slowly northward. Any
convection that may form overnight would be near the MO-AR border
near the periphery of the EML.

This front will then lift northward as a warm front on during
the day Saturday as a surface low develops and moves east along
the front. The air mass in the vicinity of the front will be very
unstable with CAPEs near 4000 J/kg but the atmosphere will also be
initially capped. Once storms do begin to form on Saturday
afternoon...they are expected to quickly become severe.

Storms will initially form as discrete multicell or supercell
storms with large hail being the primary threat. These will
eventually evolve into more linear storms with damaging winds
becoming the primary threat. Given the environment...tornadoes
cannot be ruled out. However...these storms will be more likely as
storms develop near or cross surface boundaries.

.LONG TERM...(Sunday through Friday)
Issued at 207 PM CDT Fri May 26 2017

As the upper level system moves southeast out of Manitoba into the
Great Lakes region...the front will push eastward with the rain
ending by late Sunday afternoon. Monday actually looks good with
highs temperatures approaching the 80 degree mark. This should
continue into Tuesday.

Mid to late week looks unsettled as the region remains in
northwest flow with surface boundary meandering through the
region. Temperatures should be near to slightly above normal with
highs in the 70s to lower 80s and lows in the upper 50s to the
60s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1104 PM CDT Fri May 26 2017

The main concern for pilots flying in and out over the next 24
hours will be scattered strong convection developing overnight
through about 09z across far southern Missouri. MVFR to VFR
ceilings and visibilities will be bouncing around tonight and
tomorrow. Winds will be light and variable tonight become
southerly and gusty again tomorrow. Pilots need to be mindful of
widespread severe convection developing across the region late
Saturday afternoon and evening mainly between 23z to 04z Saturday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Griffin
Hazardous weather outlook, May 27, 12:26 AM CDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1226 AM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280530-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1226 AM CDT Sat May 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Limited Flooding risk.
  Significant Lightning risk.
  Limited Excessive heat risk.

DISCUSSION...

  Widely scattered severe thunderstorms will be possible across
  extreme southern Missouri overnight. The primary threat will be
  large hail up to the size of ping pongs and damaging wind gust
  up to 60 mph possible overnight through early Saturday morning.
  There is a very limited chance for an isolated tornado as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  Overall...the best chance for strong to severe storms will
  occur from Saturday afternoon into Saturday night as the cap
  weakens and very strong instability develops ahead of a cold
  front which will move through Saturday night.

  The main risks will be large hail up to the size of baseballs
  and damaging wind in excess of 70 mph. The possibility exists
  for a tornado or two as well.

  With the risk of severe thunderstorms...frequent lightning and
  heavy rainfall will be possible. Localized flooding of low
  water crossings may be possible where the heavier rainfall
  occurs.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  extreme southern Missouri near the Missouri and Arkansas
  border.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Griffin

In the hours before

Local storm report, May 27, 12:09 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     HAIL             2 NW SELIGMAN           36.55N 93.96W
05/27/2017  E0.25 INCH       BARRY              MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL 3 MILES NORTH OF SELIGMAN.

&&

MG
Local storm report, May 27, 12:10 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             4 E WASHBURN            36.58N 93.90W
05/27/2017  E1.50 INCH       BARRY              MO   PUBLIC

            PUBLIC REPORTS PING PONG SIZE HAIL.

&&

MG
Local storm report, May 27, 12:12 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     HAIL             2 NW SELIGMAN           36.55N 93.96W
05/27/2017  E1.00 INCH       BARRY              MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL 3
            MILES NORTH OF SELIGMAN.

&&

MG
Local storm report, May 27, 12:20 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     HAIL             6 NW EAGLE ROCK         36.59N 93.84W
05/27/2017  E1.00 INCH       BARRY              MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL
            AT ROARING RIVER STATE PARK.

&&

MG
Local storm report, May 27, 12:50 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             3 NW GOLDEN             36.56N 93.69W
05/27/2017  E0.88 INCH       BARRY              MO   AMATEUR RADIO

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:29 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald61 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningSGFBarry, Stone64 min
May 27, 1:50 AM CDTSpecial Weather StatementSGFLawrence25 min
May 27, 1:59 AM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 27, 2:41 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark64 min
May 27, 3:44 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon61 min
May 27, 9:43 AM CDTSpecial Weather StatementSGFSt. Clair47 min
May 27, 11:02 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
May 27, 11:18 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski42 min
May 27, 11:21 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more16 hr
May 27, 11:48 AM CDTSevere Thunderstorm WarningSGFMaries27 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
May 27, 12:41 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
May 27, 12:47 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon43 min
May 27, 1:22 PM CDTFlash Flood WarningSGFBarton4 hr
May 27, 1:25 PM CDTTornado WarningSGFDent35 min
May 27, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, Vernon48 min
May 27, 1:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair62 min
May 27, 1:30 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper28 min
May 27, 2:04 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan41 min
May 27, 2:06 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk39 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 27, 2:23 PM CDTTornado WarningSGFCamden, Miller, Morgan37 min
May 27, 2:33 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Polk, Webster42 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski49 min
May 27, 2:45 PM CDTTornado WarningSGFDallas, Laclede30 min
May 27, 2:56 PM CDTTornado WarningSGFMaries, Miller34 min
May 27, 3:00 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more60 min
May 27, 3:04 PM CDTTornado Warning Tornado observedSGFLaclede26 min
May 27, 3:16 PM CDTTornado WarningSGFLaclede, Pulaski, Texas29 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningSGFMaries44 min
May 27, 3:34 PM CDTTornado WarningSGFPhelps, Pulaski, Texas26 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more60 min
May 27, 3:49 PM CDTTornado WarningSGFDent, Phelps, Texas41 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningSGFJasper51 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence46 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningSGFNewton51 min
May 27, 5:45 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski34 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningSGFGreene50 min
May 27, 6:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 27, 6:14 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone61 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski45 min
May 27, 6:17 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk43 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFWebster, Wright52 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas52 min
May 27, 6:29 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, Newton4 hr
May 27, 6:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more50 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningSGFNewton46 min
May 27, 6:45 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 27, 6:56 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.